# SDR ALGA079857

- Difficulty date: June 10, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N107AL
- Make and model: Bolkms BO105CB*
- Aircraft serial: S772
- Aircraft time: 8,908 hours
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Missing
- Location: Turbine Wheel
- Part time: 1,028 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF ALL PARTS NR 2 WHEEL HAD ONE BLADE MISSING.
